MathSciNet Relay Station
MathSciNet bibliographic data
MR983523 (89m:76061) 76S05 (35B40 35K55 35R35)
Elliott, C. M.; Herrero, M. A.; King, J. R.; Ockendon, J. R. The mesa problem: diffusion patterns for $u\sb t=\nabla\cdot(u\sp m\nabla u)$ as $m\to+\infty$. IMA J. Appl. Math. 37 (1986), no. 2, 147–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement